# SDR DHL2003741551

- Difficulty date: March 23, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Cracked
- Location: Main Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, MCD HINGE CRACKED (FWD LWR SECTION AND AFT UPPER SECTION) NDT CONFIRMED.  REMOVED DAMAGED HINGES AND INSTALLED NEW P/N MS20001-16, PO 307742 IAW AEI B-727 MM CHAPTER 52 FIGURE 5201C.  OPS CHECK GOOD IAW AEI B-727 MM CHAPTER 52 PAGE 65.
